Doctor insights on:
What Can I Do To Reduce The Redness Associated With Keratosis Pilaris
Keratosis pilaris is a very common skin condition that affects about 40% of people. It shows up as scaly little bumps around follicles, usually on the backs of the arms. It can also be seen on the tops of the thighs and butt. It usually shows up in the teenage years and gets better with time. In kids, it also is sometimes on the face, but that usually ...Read more
Steroid: Steroid creams.Please see your dermatologist for evaluation and to discuss treatment options. ...Read more
Moisturizer: Try using a skin moisturizer such as coconut oil. ...Read more
Moisturizer: A good moisturizer like coconut oil.Get a more detailed answer ›
Can cocoa butter be used to smoothen and take away the redness of keratosis pilaris on the cheeks?
See: See your dermatologist for evaluation and to discuss treatment options. This would be better so you can get started on the best treatment for you. ...Read more
Redness from keratosis pilaris - i don't care about the bumps, it's just my cheeks and forearms and thighs are so red. Is there a way to get rid of it?
Try moisturizer: Try a good moisturizer like coconut oil or talk to your dermatologist. ...Read more
Keratosis pilaris: Betamide lotion is a therapeutic exfoliating moisturizer for chronically and severely dry skin. It contins 25% urea to penetrate the skin and help retain moisture, and 4% Lactic Acid to exfoliate dead skin. The combination and high levels of both key ingredients make betamide effective to a wide range of skin conditions including keratosis pilaris. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- How can do i reduce the appearance and the feel of keratosis pilaris?
- How can i reduce the appearance of keratosis pilaris?
- Can i prevent keratosis pilaris?
- Ask a doctor a question free online
- How to reduce keratosis pilaris?
- How do i get rid of keratosis pilaris?
- How can i get rid of keratosis pilaris?
- How can i lessen the my keratosis pilaris?
- Talk to a dermatologist online